# SDR USAA2012091700011

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 10,040 hours, 3,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0297
- Condition: Defective
- Location: L4 Door
- Part time: 10,040 hours, 3,789 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING TO CHECK DOOR 4L SLIDE PRESSURE.  MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PRESSURE.  TWO DAYS LATER ON 9/17/12, THE EMERGENCY CYLINDER WAS REPLACED DUE TO REPEATED SERVICINGS.
